Alert archive / Arkansas / Flash Flood Warnings in 2025

Flash Flood Warning 17, NWS Tulsa, OK

April 30, 2025Franklin County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Apr 30, 2025, 2:44 AM CDT for Franklin County, Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2025, 2:44 AM CDT (07:44 UTC)
Expired
Apr 30, 2025, 6:29 AM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 42 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

805 
WGUS54 KTSA 300744
FFWTSA
ARC047-301145-
/O.NEW.KTSA.FF.W.0017.250430T0744Z-250430T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
244 AM CDT Wed Apr 30 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Franklin County in west central Arkansas...

* Until 645 AM CDT.

* At 244 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Ozark...                           Charleston...
  Mulberry...                        Altus...
  Branch...                          Denning...
  Wiederkehr Village...              Cass...
  Fort Chaffee...                    Cravens...
  Lonelm...                          Watalula...
  Toney...                           Jethro...
  Cecil...                           Meg...
  Paradise...                        Barnes...
  Etna...                            Peter Pender...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3545 9405 3546 9403 3547 9405 3549 9405
      3551 9403 3553 9404 3573 9396 3573 9391
      3576 9389 3577 9370 3538 9371 3537 9375
      3543 9381 3531 9381 3532 9392 3523 9392
      3523 9402 3521 9403 3521 9406

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
015 
WGUS74 KTSA 301129
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
629 AM CDT Wed Apr 30 2025

ARC047-301139-
/O.CAN.KTSA.FF.W.0017.000000T0000Z-250430T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin AR-
629 AM CDT Wed Apr 30 2025

...FLASH FLOOD WARNING IS CANCELLED FOR FRANKLIN COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 AM CDT Thursday for 
portions of Arkansas and Oklahoma.

&&

LAT...LON 3545 9405 3546 9403 3547 9405 3549 9405
      3551 9403 3553 9404 3573 9396 3573 9391
      3576 9389 3577 9370 3538 9371 3537 9375
      3543 9381 3531 9381 3532 9392 3523 9392
      3523 9402 3521 9403 3521 9406

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 2:44 AM CDT, 0 minutes earlier. Its key messages:

  • Issued at 244 AM CDT Mon Apr 28 2025
  • A couple more rounds of showers and thunderstorms will impact the area through this evening, bringing severe weather and heavy rainfall. Flash flooding and main-stem river flooding are occurring.
  • Additional storm chances return Thursday night into Friday morning, mainly across central and southern Oklahoma.
Area forecast discussion, Apr 30, 2:44 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
244 AM CDT Wed Apr 30 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 244 AM CDT Mon Apr 28 2025

  - A couple more rounds of showers and thunderstorms will impact
    the area through this evening, bringing severe weather and
    heavy rainfall. Flash flooding and main-stem river flooding
    are occurring.

  - Additional storm chances return Thursday night into Friday
    morning, mainly across central and southern Oklahoma.

&&

.SHORT TERM...
(Today and Tonight) Issued at 244 AM CDT Wed Apr 30 2025

An extensive MCS continues to lift northeast over the forecast
area, with the most convectively active portion on its eastern
flank over western AR. Rain and storms that have developed on its
southern and western flank will spread back into the region
between now and daybreak. Finally, storms are increasing in
coverage over the TX South Plains, ahead of an advancing upper
trough. This activity is expected to organize into yet another MCS
that recent CAM runs continue to show sweeping east across the
Red River vicinity and into SE OK-West Central AR later today,
with strong indications of severe weather potential. Multiple
rounds of storms have already dropped widespread 3 to 5 inch rains
basically from I-44 northward over the past 24 hours, with
spottier heavy rains south of there. Flash flood warnings are in
effect, and multiple main-stem rivers are either at flood or are
expected to flood. The heavier rains today should fall south of
I-44, with widespread 1 to 2 inch and locally heavier amounts
expected. Storms should shift east of the region by this evening,
bringing an end to the flash flood threat. The end time of the
going Flood Watch will likely be adjusted to end sooner based on
the latest trends.

A few spotty storms could develop late tonight across NE OK in
association with the passing of an upper wave, but are not
expected to pose a severe weather or heavy rain threat.

Lacy

&&

.LONG TERM...
(Thursday through Tuesday) Issued at 244 AM CDT Wed Apr 30 2025

A quick pattern transition is forecast by the models in the wake
of today's passing wave. Ridging builds over the western CONUS and
a downstream shortwave trough will dive southeast over the Plains
into Friday. In advance of the system, a band of showers and
storms is expected to sweep across central and southern OK, posing
a damaging wind threat. In the wake of this system, high pressure
will build into the area and will bring a quiet weekend.
Differences continue regarding the evolution of the pattern into
next week, with the EC showing an omega block over the CONUS with
our area sandwiched between 2 upper lows, while the GFS shows a
western CONUS upper low and more ridging over the eastern CONUS.
Nevertheless, rain/storm chances increase in both models toward
the middle of next week.

Lacy

&&

.AVIATION...
(06Z TAFS)
Issued at 1214 AM CDT Wed Apr 30 2025

A broad area of moderate to heavy rainfall with embedded
thunderstorms is currently moving into eastern Oklahoma, and will
move east into northwest Arkansas the next 2 hours. Within the
heavier rainfall, visibility may drop as low as 1-2 SM with
ceilings of 1.5-3 kft. Gusty erratic winds will accompany any
storms. A brief break is expected after 9Z tonight for a few hours
before we repeat, with another large storm complex moving from
west to east through the area during the morning to early
afternoon hours. However, during the day Wednesday ceilings may
not come up as much even between storm episodes, so MVFR ceilings
or lower are expected. Thunderstorm activity can't totally be
ruled out late afternoon into the evening but the probability is
too low to include in the TAF at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  59  78  57 /  80  70  30  40
FSM   79  62  81  61 /  90  90  30  20
MLC   74  60  81  59 /  90  80  10  30
BVO   70  56  77  53 /  80  60  30  40
FYV   75  58  77  56 /  90  90  40  20
BYV   76  60  74  56 /  80  90  50  20
MKO   71  59  78  57 /  90  90  20  30
MIO   71  59  76  54 /  80  80  60  40
F10   71  57  79  57 /  90  80  10  40
HHW   74  61  81  61 /  90  80  10  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ049-053>076.

AR...Flood Watch through Thursday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...30
LONG TERM....30
AVIATION...06
Hazardous weather outlook, Apr 29, 4:50 PM CDT, 9 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
450 PM CDT Tue Apr 29 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
450 PM CDT Tue Apr 29 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Along and south of Interstate 40.
	ONSET...Primarily after 6 PM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Along and southeast of Interstate 44.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma.

FLASH FLOOD.
	RISK...Elevated.
	AREA...All eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Conditions continue to become more supportive of severe weather primarily
along and south of Interstate 40. The combination of instability and favorable
shear along a weak boundary which extends across southeast Oklahoma has
created a corridor where storms will track this evening into the overnight
hours and pose a risk of severe weather. Large hail and locally damaging
winds will be primary hazard especially as an organized line of storms
moves across the region later this evening. Scattered supercells are likely
this afternoon through late evening and these storms will pose a risk of
tornadoes especially in vicinity of the boundary across southeast Oklahoma.
The severe weather risk is expected to diminish late tonight.

Widespread and locally heavy rains will develop again overnight and flooding
concerns will increase area wide. Avoid flooded roadways.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Severe Thunderstorm Potential and Heavy Rain Potential.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY and MONDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances remain high Wednesday into Wednesday night night
continued risks of severe weather and flooding. The weather pattern
will trend toward less active by late week with decreasing thunderstorm
chances and potentially a dry period over the weekend.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 30, 1:37 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
137 AM CDT Wed Apr 30 2025

ARZ010-019-OKZ069-072-300715-
Washington AR-Crawford AR-Adair OK-Sequoyah OK-
137 AM CDT Wed Apr 30 2025

...STRONG THUNDERSTORMS WILL IMPACT CRAWFORD...SOUTHERN WASHINGTON...
NORTHEASTERN SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES THROUGH 215 AM
CDT...

At 136 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southeast of Baron to 3 miles southeast
of Brushy Lake State Park. Movement was east at 45 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Alma...                           Brushy...
Woolsey...                        West Fork...
Elkins...                         Mountainburg...
Blackburn...                      Winslow...
Lee Creek...                      Canehill...
Uniontown...                      Odell...
Mount Gayler...                   Morrow...
Short...                          Rudy...
Wyola...                          Tuttle...
Sulphur City...                   Natural Dam...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 2 and 4, and between
mile markers 9 and 14.
 Interstate 49 between mile markers 22 and 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3546 9420 3547 9482 3589 9458 3605 9394
      3602 9394
TIME...MOT...LOC 0636Z 262DEG 46KT 3588 9452 3552 9477

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 30, 1:49 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
149 AM CDT Wed Apr 30 2025

OKZ076-300715-
Le Flore OK-
149 AM CDT Wed Apr 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LE FLORE COUNTY
THROUGH 215 AM CDT...

At 149 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northeast of Octavia, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny to nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Big Cedar...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3454 9474 3479 9460 3478 9445 3455 9446
      3451 9450 3451 9453
TIME...MOT...LOC 0649Z 212DEG 31KT 3457 9463

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 30, 2:02 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
202 AM CDT Wed Apr 30 2025

ARZ019-029-OKZ072-076-300745-
Sebastian AR-Crawford AR-Sequoyah OK-Le Flore OK-
202 AM CDT Wed Apr 30 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CRAWFORD...
NORTHWESTERN SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE
FLORE COUNTIES THROUGH 245 AM CDT...

At 201 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northeast of Roland to 2 miles northwest
of Pocola to 6 miles south of Bokoshe. Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Shibley...                        Kibler...
Central City...                   Cameron...
Pocola...                         Spiro...
Cowlington...                     Rye Hill...
Moffett...                        Shady Point...
Panama...                         Fort Smith...
Excelsior...                      Fort Smith Regional Airport...
Van Buren...                      Muldrow...
Gans...                           Lavaca...
Scullyville...                    Greenwood...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 2, and between
mile markers 4 and 8.
 Interstate 40 in Oklahoma between mile markers 314 and 328.
 Interstate 540 between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3546 9411 3513 9427 3504 9482 3547 9467
TIME...MOT...LOC 0701Z 255DEG 27KT 3544 9447 3525 9452 3510 9477

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 30, 2:10 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
210 AM CDT Wed Apr 30 2025

ARZ001-002-010-011-300800-
Carroll AR-Madison AR-Benton AR-Washington AR-
210 AM CDT Wed Apr 30 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BENTON...
NORTHWESTERN MADISON...NORTHWESTERN CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES THROUGH 300 AM CDT...

At 209 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles north of Bella Vista to near Drake Field
Airport. Movement was northeast at 45 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Hindsville...                     Huntsville...
Garfield...                       Rogers...
Beaver Lake...                    Forum...
Larue...                          Pea Ridge...
Cave Springs...                   Bentonville...
Avoca...                          Gateway...
Hobbs State Park...               Beaver...
Best...                           Clifty...
Busch...                          Sonora...
Eureka Springs...                 Springdale...

This includes Interstate 49 between mile markers 59 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3600 9419 3650 9427 3650 9375 3609 9369
TIME...MOT...LOC 0709Z 227DEG 38KT 3648 9421 3599 9415

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 30, 2:16 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
216 AM CDT Wed Apr 30 2025

ARZ010-011-019-020-300800-
Madison AR-Washington AR-Franklin AR-Crawford AR-
216 AM CDT Wed Apr 30 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MADISON...NORTHWESTERN
FRANKLIN...CENTRAL CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES
THROUGH 300 AM CDT...

At 216 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northeast of Elkins to 6 miles east of
Winslow to 2 miles northwest of Rudy. Movement was northeast at 45
mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Alma...                           Cass...
Wesley...                         Dyer...
Bidville...                       Woolsey...
Elkins...                         Mountainburg...
Blackburn...                      Aurora...
Crosses...                        Winslow...
Combs...                          Locke...
Mount Gayler...                   Lonelm...
Georgetown...                     Rudy...
Wyola...                          Dutton...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 9 and 27.
 Interstate 49 between mile markers 22 and 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3612 9354 3587 9364 3546 9403 3547 9440
      3580 9424 3601 9413
TIME...MOT...LOC 0716Z 227DEG 51KT 3604 9399 3579 9402 3555 9431

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 30, 2:38 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
238 AM CDT Wed Apr 30 2025

ARZ002-011-300815-
Carroll AR-Madison AR-
238 AM CDT Wed Apr 30 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN MADISON AND CARROLL
COUNTIES THROUGH 315 AM CDT...

At 238 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Beaver to Huntsville.
Movement was northeast at 40 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Rockhouse...                      Withrow Springs State Park...
Carrollton...                     Dryfork...
Rudd...                           Cabanal...
Metalton...                       Connor...
Marble...                         Forum...
Coin...                           Alabam...
Osage...                          Pleasant Ridge...
Urbanette...                      Delmar...
Berryville...                     Green Forest...
Denver...                         Rule...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3612 9348 3610 9348 3609 9372 3650 9376
      3650 9330 3612 9330
TIME...MOT...LOC 0738Z 245DEG 35KT 3650 9373 3610 9375

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 1:29 AM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Washington46 min
Apr 30, 1:37 AM CDTSpecial Weather StatementTSACrawford, Washington38 min
Apr 30, 2:02 AM CDTSpecial Weather StatementTSASebastian43 min
Apr 30, 2:10 AM CDTSpecial Weather StatementTSABenton50 min
Apr 30, 2:16 AM CDTSpecial Weather StatementTSACrawford, Madison44 min
Apr 30, 2:29 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more3 hr
Apr 30, 2:38 AM CDTSpecial Weather StatementTSACarroll37 min
Apr 30, 1:40 PM CDTSevere Thunderstorm WarningTSASebastian34 min
Apr 30, 1:41 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian49 min
Apr 30, 2:17 PM CDTTornado WarningTSACrawford, Washington43 min
Apr 30, 2:25 PM CDTSpecial Weather StatementTSAFranklin35 min
Apr 30, 2:26 PM CDTSevere Thunderstorm WarningTSACrawford, Washington49 min
Apr 30, 2:30 PM CDTAreal Flood AdvisoryTSACrawford, Sebastian, Washington4 hr
Apr 30, 2:43 PM CDTSpecial Weather StatementTSAMadison32 min
Apr 30, 2:46 PM CDTWind AdvisoryTSABenton, Carroll, Madison, Washington5 hr
Apr 30, 2:50 PM CDTSevere Thunderstorm WarningTSAMadison9 min
Apr 30, 2:59 PM CDTSpecial Weather StatementTSAFranklin61 min
Apr 30, 3:09 PM CDTSpecial Weather StatementTSAWashington51 min
Apr 30, 4:23 PM CDTAreal Flood AdvisoryTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more3 hr

Nearby

Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.